# SDR SWAA2020072803491

- Difficulty date: July 26, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,873 hours, 36,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN PLACARD NEAR FORWARD ENTRY FELL OFF THE BULKHEAD. / REPLACED LENS PER MM 33-51-01
